# SDR SWAA2024042465229

- Difficulty date: March 18, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 304 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS294.5 TO BS303.9 AT LEVEL STR16L AT PASSENGER CABIN 2024-206345<[01] REPLACED WEB LOCATED BS294.5 TO BS303.9 AT LEVEL STR16L AT PASSENGER CABIN IAW B737-700 SRM SRM 51-40-02; SRM B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8180 SHEET 27 REV - SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN-OFF BELOW.
